# SDR 98ZZZX53

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Condition: Cracked
- Location: Stage 8
- Part time: 29,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLEX INSPECTION (INCOMING INSP), ONE DOVETAIL WAS DISCOVERED DEFECTIVE.  CRACK WAS ALONG THE WALL OF THE PRESSURE FACE CONTINUING ON THROUGH APPROXIMATELY HALF-WAY.  THIS CRACK HAS THE CRITERIA ON THE DOVETAIL TO CAUSE LIBERATION.
